# SDR SIMA202009065001

- Difficulty date: September 5, 2020
- Submitted: September 6, 2020
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 32,393 hours, 29,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 10 FLOOR EMERGENCY LIGHT STRIP DAMAGED.  C/A RAR ROW 10 FLOOR EMERGENCY LIGHT STRIP IAW EMB 140 AMM 33-50-12.  OPERATIONS CHECK GOOD.
